# SDR HNAA2015102300309

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 57,242 hours, 63,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, SECOND FROM FRONT IS INOPERATIVE.  R & R BULB, OPS CHECKED GOOD.
